# SDR FDEA200908313190

- Difficulty date: August 31, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPLICE 657N3338-35, WILL HAVE SHORTED AT THE FWD MOST FASTENER HOLE COMMON  TO IT'S VERTIVLE LEG IF DRILLED.  DUE TO THE DISCREPANCY EFFECTING THE PTF MOD A REPAIR WAS ACCOMPLISHED ON MAE MOD W/C 118350452CZ2R01, MAE EA 757-5341-16-F2256, REV-, AT STA 1150-1180, LBL 63.   THIS N/R IS FOR TRACKING PURPOSES ONLY. MAJOR ALTERATION.
